International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 11, Pages 659-673
Argument estimates of certain multivalent functions involving a linear operator
1Division of Mathematical Sciences, Pukyong National University, Pusan 608-737, Korea
2Department of Mathematics, Utkal University, Vani Vihar, Bhubaneswar 751 004, India
3Silicon Institute of Technology, Near Infocity, Patia, Bhubaneswar 751035, India
Received 28 December 2001
Copyright © 2002 Nak Eun Cho et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
AbstractThe purpose of this paper is to derive some argument properties of certain multivalent functions in the open unit disk involving a linear operator. We also investigate their integral preserving property in a sector.